# SDR C2XA07IA040

- Difficulty date: February 18, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N14168
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500840
- Aircraft time: 7,226 hours, 3,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLT 2213, DURING POST FLIGHT INSPECTION THE CREW REPORTED THE EMERGENCY EXIT LIGHT ABOVE THE CABIN DOOR TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BURNED OUT LIGHT BULB, OPERATIONALLY CHECKED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
